# SDR B4MR98004

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 92-12-03, FOUND CORROSION ON SKIN UNDER WEB NEXT TO STR 27L STA 950 TO 970 IN C-2 PIT.  CORROSION FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-30-1.  INSTALLED REPAIR DOUBLER AND FILLER IAW B727 SRM 53-30-3 FIG 3. NON-ROUTINE TASK CARD NUMBER 14835.
